# SDR UPS203457

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5754 · Leading Edge Devices
- Part: K-Flap
- Part number: 65162251
- Condition: Corrosion
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON NR 3 K-FLAP.  REPLACED IAW M/M 27-81-1.
